# SDR CA030106008

- Difficulty date: December 12, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Piper PA-31T
- Aircraft time: 10,096 hours
- Engine: Pwa PT6A28
- System (JASC): 2434 · DC Generator-Alternator
- Part: Wire
- Part number: 2929316
- Condition: Burned
- Location: Lt Generator
- Part time: 10,491 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, THE LT GENERATOR INOP LIGHT CAME ON, THE PILOT ATTEMPTED TO CYCLE THE GENERATOR SWITCH, BUT FAILED AGAIN TO COME BACK ON LINE. MAINTENANCE FOUND THE WIRE CABLE ASSEMBLY BURNED NEAR THE CROSS TIE SWITCH AT THE CRIMPED TERMINAL. THIS ASSEMBLY WAS MADE USING ALUMINUM WIRE. AND OWING TO THE HIGH AIRFRAME TIME WAS THE PROBLEM CAUSE. ASSEMBLY WAS REPLACED USING COPPER WIRE.
